Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 27 - 30

Uniqueness of Steady Symmetric Deep-Water Waves with Vorticity

Authors
Mats EHRNSTRÖM
Corresponding Author
Mats EHRNSTRÖM
Received 5 August 2004, Accepted 5 October 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.4How to use a DOI?
Abstract
Given a steady and symmetric deep-water wave we prove that the surface profile and the vorticity distribution determine the wave motion completely throughout the fluid.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
27 - 30
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mats EHRNSTRÖM
PY  - 2005
DA  - 2005/02
TI  - Uniqueness of Steady Symmetric Deep-Water Waves with Vorticity
JO  - Journal of Nonlinear Mathematical Physics
SP  - 27
EP  - 30
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.4
DO  - https://doi.org/10.2991/jnmp.2005.12.1.4
ID  - EHRNSTRÖM2005
ER  -